# SDR UIEA2017071201186

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Seal
- Part number: 2117306
- Condition: Torn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE I/B FAN COWL HAS TORN SEAL BOTTOM OF TRAILING EDGE. NR 2 ENGINE I/B FAN COWL SEAL BOTTOM ON TRAILING EDGE WAS REMOVED AND REPLACED IAW AMM 20-11-00.
